×

Found 864 Documents (Results 1–100)

Smoothness of solutions to the damping problem for nonstationary control system with delay of neutral type on the whole interval. (English. Russian original) Zbl 07805789

J. Math. Sci., New York 278, No. 4, 570-579 (2024); translation from Sovrem. Mat., Fundam. Napravl. 68, No. 1, 14-24 (2022).
MSC:  93C23
PDFBibTeX XMLCite
Full Text: DOI

On the modified third method in the pursuit problem for differential-difference equations of neutral type. (English. Russian original) Zbl 1480.91047

Russ. Math. 65, No. 11, 18-28 (2021); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2021, No. 11, 21-33 (2021).
MSC:  91A24 34K40
PDFBibTeX XMLCite
Full Text: DOI

Existence of the solution to the Cauchy problem for nonlinear stochastic partial differential-difference equations of neutral type. (English. Ukrainian original) Zbl 1475.60126

Cybern. Syst. Anal. 57, No. 5, 764-774 (2021); translation from Kibern. Sist. Anal. 57, No. 5, 108-119 (2021).
MSC:  60H15 60H10
PDFBibTeX XMLCite
Full Text: DOI

Estimates for exponential decay of solutions to one class of nonlinear systems of neutral type with periodic coefficients. (English. Russian original) Zbl 1469.34106

Comput. Math. Math. Phys. 60, No. 4, 601-609 (2020); translation from Zh. Vychisl. Mat. Mat. Fiz. 60, No. 4, 612-620 (2020).
MSC:  34K40 34K25 34K20
PDFBibTeX XMLCite
Full Text: DOI

On basic equation of differential games for neutral-type systems. (English. Russian original) Zbl 1460.91037

Mech. Solids 54, No. 2, 131-143 (2019); translation from Prikl. Mat. Mekh. 82, No. 6, 675-689 (2018).
MSC:  91A23
PDFBibTeX XMLCite
Full Text: DOI

On the numerical solution of differential games for neutral-type linear systems. (English. Russian original) Zbl 1401.49056

Proc. Steklov Inst. Math. 301, Suppl. 1, S44-S56 (2018); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 23, No. 1, 75-87 (2017).
MSC:  49N70 49M30 34K40
PDFBibTeX XMLCite
Full Text: DOI

Implicit fractional differential and integral equations. Existence and stability. (English) Zbl 1390.34002

De Gruyter Series in Nonlinear Analysis and Applications 26. Berlin: De Gruyter (ISBN 978-3-11-055313-0/hbk; 978-3-11-055381-9/ebook). xxiii, 336 p. (2018).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software